# SDR FDEA201311132760

- Difficulty date: November 13, 2013
- Submitted: December 24, 2013
- Operation: Air carrier
- Aircraft: N963FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- Aircraft time: 68,637 hours, 22,009 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N102480
- Condition: Dented
- Location: Bs 720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY, BS 720, S24-25R, FRAME INBD  FLANGE DENTED.  DENT NOT ALLOWED IAW SRM-53-00-07 FIG.101.   REMOVED AND REPLACED FRAME IAW DWG 143N1015 AND SRM 51-40-02,    MAJOR REPAIR.
